Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dental/gums problems
Apr 19, 2006

Hi ,

I am suffereing from repeating dental specific gums infections. I am finding myself spendimg lots of moey due to gums surgery oftenly.currently i am on videx+viread+kaltra but my theeth condition is getting worst and worst for many years, well , i had always had beautifull theeth untill started with the cocktail about 10 years ago. I am very frustrated cause actually spending so much money that i do not have. my theet are very weak specialy the front theeth (in which u can see if u look at the light slight cracks, i am very scared of loosing my theeth, read somewhere the Q10 can help, please adivce what can i do in order to maintain my dental situation???

Response from Dr. Henry

You may want to look into the overall health of your bones (any osteoporosis) that could be helped with nutrition support (calcium + vitamin D) and medication if found to be osteoporotic. Viread may be hard on a small subset of patients bones and possible teeth. HIV infected patients often have had severe gum problems which is usually helped by effective antiretroviral therapy. I am concerned about the use of Viread + Videx together in some patients regarding possible toxicity and adverse effect on CD4 counts as another consideration. KH



Previous
Darken face
Next
Uridine and lipo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement